# SDR VNAA2023122911102

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 18,207 hours, 16,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACKS ZONE 5 - AFT SIDE OF PAX DOOR / C/W PERM REPAIR OF AFT SIDE OF PAX DOOR (ZONE 5) IAW REO 601R-52-11-279. COMPLETED EDDY CURRENT ON CUT OUT AND REWORKED OF PASSENGER DOOR REPAIR AREA IAW NDTM 51-20-06. NO DEFECTS NOTED.
